# SDR USAAF96058

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Act
- Part number: 200498005
- Condition: Failed
- Location: Rt Mlg
- Part time: 10,572 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CLT - FLT 1147 - AFTER LANDING GEAR EXTENSION, CREW HAD ONE RED LIGHT AND NO GREEN LIGHT ON THE RIGHT MAIN LANDING GEAR.  CREW RECYCLED THE GEAR AND NOTED SAME INDICATIONS.  TOWER FLYBY WAS CONDUCTED.  GEAR WAS MANUALLY EXTENDED.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MX REPLACED THE RIGHT GEAR DOWNLOCK ACTUATOR DUE TO INCOMPLETE EXTENSION.  (M)
